# SDR CA101108002

- Difficulty date: November 7, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 6,363 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE, THE FLIGHT EXPERIENCE A "WEIGHT ON WHEELS" PROBLEM AND THE NOSE GEAR DOOR DIDN`T CLOSE.  THE QRH CHECKLIST WAS FOLLOWED, SUBSEQUENT LG LEVER DISAGREE MESSAGE.  THE FLIGHT RETURNED TO POINT OF DEPARTURE WITHOUT FURTHER INCIDENT.  NLG SERVICED AS PER AMM 12-12-09-600-801-A.  OPERATIONAL TEST OF LDG EXTENSION AND RETRACTION SYSTEM CARRIED OUT SERVICEABLE AS PER AMM 32-33-00-710-801-A.  POSSIBLE P/N CAUSING ISSUE: 80-019-01 (PROX SENSOR).
